Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 5, NWS Green Bay, WI

January 14, 2011

NWS Green Bay, WI issued this small craft advisory at Jan 14, 2011, 4:04 AM CST. It took effect at Jan 15, 2011, 3:00 AM CST. It was in force for 68 min.

The area

The counties it named.

The facts

Issued
Jan 14, 2011, 4:04 AM CST (10:04 UTC)
In effect from
Jan 15, 2011, 3:00 AM CST
Expired
Jan 15, 2011, 4:08 AM CST
In force
68 min
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WHUS73 KGRB 141004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CST FRI JAN 14 2011

...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY...

.DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE
REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP.
THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS
APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR.

LMZ541>543-141815-
/O.NEW.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 AM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN
  VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON
  SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY HIGHER
  WAVES NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MPC
4 follow-up statements
775 
WHUS73 KGRB 141611
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 AM CST FRI JAN 14 2011

...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY...

.DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE 
REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP.
THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS
APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR.

LMZ541>543-150015-
/O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1011 AM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN 
  VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON 
  SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR. 

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY 
  HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
528 
WHUS73 KGRB 142155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CST FRI JAN 14 2011

...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY...

.DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE
REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP.
THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS
APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR.

LMZ541>543-150600-
/O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 PM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN
  VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ON
  SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY 
  HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000 
WHUS73 KGRB 150332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST FRI JAN 14 2011

...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY...

.DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE
REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP.
THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS
APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR.

LMZ541>543-151145-
/O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 PM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN
  VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON
  SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY 
  HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
786 
WHUS73 KGRB 151008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CST SAT JAN 15 2011

...GUSTY NORTHWEST WINDS EXPECTED TODAY...

.DEEPENING LOW PRESSURE WILL SHIFT EAST OF THE REGION TODAY...
CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME
QUITE STRONG...WITH GUSTS EXCEEDING GALE FORCE AT TIMES NEAR
DEATHS DOOR.

LMZ542-543-151815-
/O.CAN.KGRB.SC.Y.0005.000000T0000Z-110116T0600Z/
/O.NEW.KGRB.SC.Y.0006.110115T1200Z-110116T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* NORTHWEST WINDS 15 TO 25 KTS...WITH HIGHER GUSTS...ARE EXPECTED
  THROUGH EARLY TONIGHT.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-151815-
/O.UPG.KGRB.SC.Y.0005.000000T0000Z-110116T0600Z/
/O.NEW.KGRB.GL.W.0001.110115T1200Z-110116T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
408 AM CST SAT JAN 15 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* NORTHWEST WINDS 20 TO 25 KTS...WITH GALE FORCE GUSTS TO 35 TO
  40 KTS NEAR DEATHS DOOR...ARE EXPECTED THROUGH EARLY TONIGHT.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TOWARD OPEN WATER.
  LOCALLY HIGHER WAVES ARE LIKELY NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
TSK/MPC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:49 AM CST, 15 minutes earlier.

Area forecast discussion, Jan 14, 3:49 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST FRI JAN 14 2011

.SHORT TERM...TODAY THROUGH SATURDAY...MAIN FCST CONCERNS ARE
SNOWFALL AMOUNTS WITH THE CLIPPER SYSTEM TONIGHT...THEN LAKE
EFFECT POTENTIAL AND MARINE HEADLINES IN THE WAKE OF THE LOW
ON SATURDAY.

LINGERING FLURRIES AND PATCHY LGT SNOW WERE OBSERVED ACROSS GRB
CWA EARLY THIS MORNING...BUT A GENERAL WEAKENING TREND WAS NOTED
ON RADAR. NOTICED A BAND OF LAKE EFFECT SNOW SHOWERS OVER CNTRL
LK MICH...HEADED TOWARD DOOR COUNTY DUE TO LLVL SSE WINDS. MADE
SOME LAST MINUTE ADJUSTMENTS TO ADD SOME SNOW SHOWERS TO DOOR
COUNTY TODAY.

WV IMAGERY AND RUC ANALYSIS SHOWED A 140-150 KT JET STREAK PUNCHING
ACROSS CNTRL BRITISH COLUMBIA INTO ALBERTA. THIS ENERGY WILL RESULT
IN CYCLOGENESIS OVER THE WSTRN GREAT LKS TONIGHT...WITH PRESSURE
FALLS OF 10-12 MB EXPECTED OVERNIGHT. THE UPPER FORCING ASSOC WITH
THE JET STREAK AND A DEVELOPING S/W TROF WILL COMBINE WITH ISENT
LIFT ALONG A STG BAROCLINIC ZONE TO PRODUCE WIDESPREAD SNOW ACROSS
C/NE WI. THE STRONGEST FORCING IS EXPECTED TO PASS THROUGH N WI...
WHERE A DENDRITIC GROWTH ZONE OF AROUND 150 MB WILL BE PRESENT.
DESPITE A SHORT PERIOD (PROBABLY AROUND 6 HRS AT ANY GIVEN LOCATION)
OF STEADY SNOW...THE FORCING...FAVORABLE THERMAL STRUCTURE AND
HIGH SNOWFALL TO WATER RATIOS SHOULD LEAD TO TOTALS OF 2-4 INCHES
ACROSS NORTHERN WI. THE AMOUNTS SHOULD TAPER OFF FARTHER SOUTH...
TO AROUND 1-2 INCHES FROM ISW TO OSH.

THE SNOW SHOULD TAPER OFF BY MORNING...EXCEPT IN THE SNOW BELT OF
NC WI. DEVELOPING NNW FLOW...LAKE-H8 DELTA-T'S OF 18-21 C AND
FAVORABLE LLVL MOISTURE SHOULD RESULT IN WIDESPREAD SNOW SHOWERS
OVER VILAS COUNTY ON SATURDAY...WITH SCT SHSN ACROSS THE REST OF
NC WI. SUSPECT THAT NW VILAS COUNTY WILL PICK UP ANOTHER 2-4 INCHES
DURING THE DAY...WITH LESSER AMOUNTS FARTHER SOUTH.

CONSIDERED THE POSSIBILITY OF ISSUING A WINTER WX ADVISORY FOR
VILAS COUNTY TONIGHT INTO SATURDAY TO ACCOUNT FOR THE SYSTEM
SNOW AND LES...BUT AFTER COORD WITH DLH/MQT...DECIDED TO HOLD
OFF FOR NOW.

STAYED CLOSE TO THE SREFBC/NAM12BC GUIDANCE FOR MAX TEMPS...AND
SREF/NAM12BC FOR MIN TEMPS.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT TUESDAY.

AS A STRONG 500MB CLOSED HIGH BREAKS DOWN NORTH OF THE BERING
STRAIT...WILL SEE RIDGING BUILD OVER THE EASTERN PACIFIC AND
TROUGHING DEVELOP DOWNSTREAM OVER THE EASTERN NOAM THROUGH THIS
PERIOD.  ALTHOUGH THE 00Z GFS IS STRONGER WITH THE SHORTWAVE AND
SURFACE LOW PROGGED TO CROSS THE SOUTHERN GREAT LAKES THAN THE 12Z
ECMWF EARLY NEXT WEEK...THEIR DEPICTION OF LARGE-SCALE FEATURES ARE
IN RELATIVELY GOOD AGREEMENT THROUGH 12Z TUESDAY AND WILL BLEND THE
TWO MODELS FOR THIS FORECAST.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOW PRESSURE WILL BE MOVING
INTO NEW ENGLAND WHILE ARCTIC HIGH PRESSURE BUILDS INTO THE WESTERN
GREAT LAKES SATURDAY NIGHT.  LOW LEVEL NORTHWEST WINDS WILL BE USHERING
IN A VERY COLD AIRMASS WITH 850MB TEMPS IN THE NEGATIVE UPPER TEENS
OR LOW 20S.  BOTH THE ECMWF AND GFS INDICATE PARTIAL CLEARING TAKING
PLACE AWAY FROM N-C WISCONSIN WHERE THE NW WINDS WILL BRING LAKE
EFFECT SNOW SHOWERS INLAND.  NOT EXPECTING MUCH ACCUMULATION AS
1000-850MB WINDS LIGHTEN AND 850-700MB RH DECREASES.  WILL HAVE LESS
THAN AN INCH IN THE GRIDS.  SHOULD SEE WINDS DECOUPLE SATURDAY
NIGHT...BUT IT WILL BE THE AMOUNT OF CLEARING THAT TAKES PLACE THAT
WILL DETERMINE HOW COLD TEMPS GO.  AS LOW CLOUDS CLEAR...WILL SEE
MID AND HIGH CLOUDS MOVE IN OVERHEAD AFTER MIDNIGHT.  WONT TAKE MUCH
CLEARING TO SEE TEMPS PLUMMET AND WILL ERROR ON THE COLD SIDE OVER
CENTRAL WISCONSIN BY DROPPING LOWS SEVERAL DEGREES.  HIGH PRESSURE
MOVES ACROSS THE AREA ON SUNDAY.  WILL SEE INCREASING CLOUDS IN THE
AFTERNOON AS ISENTROPIC ASCENT CLOUDS OVER THE NORTHERN PLAINS MOVE
EAST.  AS A RESULT...DO NOT EXPECT MUCH WARMING TO TAKE PLACE AND
WILL KEEP HIGHS ON THE COOLER SIDE OF GUIDANCE.  MODELS ARE A LITTLE
QUICKER BRINGING IN THE RETURN FLOW SUNDAY NIGHT AHEAD OF THE NEXT
SYSTEM.  WILL INCREASE PRECIP CHANCES OVER CENTRAL WISCONSIN BUT
LOOKS LIKE WILL ONLY SEE FLURRIES OR VERY LIGHT SNOW WITH LITTLE IN
THE WAY OF ACCUMS.  LOWS SUNDAY NIGHT WILL NOT STRAY TOO FAR FROM
SUNDAYS HIGHS.

MONDAY AND TUESDAY...SHORTWAVE MOVES INTO THE MID-MISSISSIPPI VALLEY
ON MONDAY WHEN SURFACE LOW PRESSURE HEADS ACROSS IOWA TOWARDS
NORTHERN ILLINOIS.  WILL SEE ISENTROPIC ASCENT PERSIST THROUGH MUCH
OF THE DAY AND INVERTED TROUGHING TO PASS ACROSS THE FORECAST AREA
THAT WILL PROVIDE A PROLONGED LIGHT SNOW EVENT.  THE SURFACE LOW
THEN TRACKS NE TOWARDS LAKE HURON MONDAY NIGHT AS A SHARP ARCTIC
SHORTWAVE DIVES INTO LAKE SUPERIOR.  STILL SOME UNCERTAINTY HOW THE
PHASING OF THESE TWO SHORTWAVES WILL UNFOLD...AND ITS SUBSEQUENT
IMPACT ON THE SURFACE LOW TRACK (POSSIBLE FARTHER NW TRACK?).  IN
ANY EVENT...LIGHT SNOW WILL PERSIST INTO MONDAY NIGHT AS ARCTIC AIR
RETURNS BEHIND THE LOW.  DOESNT LOOK LIKE A SIGNIFICANT LAKE EFFECT
EVENT WILL DEVELOP WHEN WINDS SHIFT NW AS THE INCOMING AIRMASS IS
VERY DRY.  ARCTIC HIGH PRESSURE THEN PASSES OVER THE AREA TUESDAY
AND TUESDAY NIGHT WHEN THE COLDEST TEMPS ARE EXPECTED.  WILL DROP
TEMPS FURTHER TUESDAY NIGHT...AND STILL MAY NOT BE COLD ENOUGH.
&&

.AVIATION...CIGS/VSBYS HAD IMPROVED TO VFR AT MANY OBS SITES EARLY
THIS MORNING...BUT PATCHY MVFR CONDITIONS WERE STILL OCCURRING...
ESPECIALLY IN C WI. CONDITIONS WILL DETERIORATE AS SNOW MOVES INTO
THE REGION TONIGHT...WITH IFR/LIFR CONDITIONS ANTICIPATED.
&&

.MARINE...WILL BE ISSUING A SMALL CRAFT ADVISORY FOR LATE TONIGHT
THROUGH SATURDAY EVENING. SUSPECT THAT THERE WILL BE SOME GALE FORCE
GUSTS ON SATURDAY...DUE TO 35+ KT WINDS IN THE MIXED LAYER...
STRONG SUBSIDENCE...AND AN INTENSE ISALLOBARIC GRADIENT BETWEEN
THE DEPARTING LOW AND HIGH PRESSURE APPROACHING FROM THE NORTHERN
PLAINS. WE MAY NEED TO UPGRADE THE SCA TO A GALE WARNING WITH
SUBSEQUENT FCSTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/MPC
Hazardous weather outlook, Jan 13, 3:03 PM CST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST THU JAN 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
303 PM CST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WILL PRODUCE SLIPPERY ROADS THIS EVENING. TOTAL ACCUMULATION
AROUND AN INCH IS EXPECTED AT MOST PLACES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

ANOTHER ACCUMULATING SNOWFALL WILL CREATE SLIPPERY ROADS AGAIN FRIDAY
NIGHT INTO SATURDAY. AT THIS TIME...2 TO 4 INCHES OF SNOW ARE EXPECTED
WITH THIS SYSTEM. LOCALLY HIGHER AMOUNTS WILL BE FOUND OVER THE LAKE
EFFECT SNOW BELT OF NORTH- CENTRAL WISCONSIN AS SNOW SHOWERS LINGER
INTO SATURDAY.

SNOW WILL AGAIN BE POSSIBLE MONDAY INTO MONDAY NIGHT...BUT IT IS
TOO EARLY TO DETERMINE ACCUMULATIONS AND POSSIBLE IMPACTS FROM
THIS STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD THEIR SNOW MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-142115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
303 PM CST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATE FRIDAY
NIGHT OR SATURDAY MORNING. WEST TO NORTHWEST WINDS WITH THE
FRONTAL PASSAGE MAY APPROACH GALE FORCE.

RDM/ECKBERG

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.